# SDR IPXA2014010601198

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U587731
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED.  REPAIRED IAW EO B747-5320-53030-A.
